Share this:
marie
@mariemarie

Posts: 82
Joined: Feb 22, 2017

Escitalopram

Posted by @mariemarie, Mar 12, 2017

Anyone taking this med? I started few days ago. Comments?

REPLY

I would like to invite @mrsjoanie, @barb54, @melissa333, @johnhans, @robsev, and @jay_baruch to this conversation as they are all currently, or have in the past, have experience with using escitalopram (Lexapro) and may be able to share their thoughts on this medication.

@mariemarie, what concerns or questions do you have about this medication?

I have been taking Lexapro (20 mg) for about a year and a half now, and I have not had any side effects other than some nausea at the beginning. It became more effective for me when a low dose (5 mg) of Abilify was added to my meds. It has been a good choice for me.

Well, I’ve been on it a few days. I have Nausea, upset stomach, fatigue, head feels “bloated”, some jitters. I guess i just have to ride it out. Hope not too long before it kicks in.

Thanks
Marie

@guener

I have been taking Lexapro (20 mg) for about a year and a half now, and I have not had any side effects other than some nausea at the beginning. It became more effective for me when a low dose (5 mg) of Abilify was added to my meds. It has been a good choice for me.

Jump to this post

Is abilify an antidepressant?

@guener

I have been taking Lexapro (20 mg) for about a year and a half now, and I have not had any side effects other than some nausea at the beginning. It became more effective for me when a low dose (5 mg) of Abilify was added to my meds. It has been a good choice for me.

Jump to this post

Abilify is an antipsychotic drug that is sometimes prescribed along with an antidepressant to make the antidepressant more effective (as it has been for me). See: https://www.drugs.com/abilify.html for more information.

Thank you.

Marie, I started that med a couple of weeks ago. It caused such anxiety and restlessness, that I complained to the doctor. I am now on duloxetine. I had been on duloxetine and tried going off it. That’s why the change to excitalopram. Hope this helps.

I used to take escitalopram for many years and it helped to some extent. I had no side effects, but it never fully got rid of my anxiety and depression. I am now of sertraline at a high dose. I am one of those who have had antidepressants work for me for years and then slowly have them lose some of their effectiveness so you may not have the same response as me. It is one of the more common antidepressants prescribed.

Thanks johnhans.

@gaann

Marie, I started that med a couple of weeks ago. It caused such anxiety and restlessness, that I complained to the doctor. I am now on duloxetine. I had been on duloxetine and tried going off it. That’s why the change to excitalopram. Hope this helps.

Jump to this post

Gaann, so are you back on escitalopram? And off of duloxetine? Sorry, got little confused.regarding your reply.

@gaann

Marie, I started that med a couple of weeks ago. It caused such anxiety and restlessness, that I complained to the doctor. I am now on duloxetine. I had been on duloxetine and tried going off it. That’s why the change to excitalopram. Hope this helps.

Jump to this post

Marie, I am back on duloxetine, which I have taken for many years. I tried getting off it, thinking it was causing my tiredness. When I had anxiety and panic, the doctor tried escitalopram. That made my anxiety much worse. Dr suggested that I should go back to the duloxetine. I have been back on it for about 3 weeks. My anxiety is decreasing. Sorry I was confusing.

@gaann

Marie, I started that med a couple of weeks ago. It caused such anxiety and restlessness, that I complained to the doctor. I am now on duloxetine. I had been on duloxetine and tried going off it. That’s why the change to excitalopram. Hope this helps.

Jump to this post

Thanks, gaann. I find i am very tired. Hope it clears away soon. Glad your anxiety is decreasing.

@gaann

Marie, I started that med a couple of weeks ago. It caused such anxiety and restlessness, that I complained to the doctor. I am now on duloxetine. I had been on duloxetine and tried going off it. That’s why the change to excitalopram. Hope this helps.

Jump to this post

Thanks, marie. Hope you get your meds worked out. It is so difficult to make changes and find the right one.

@mariemarie I was just wondering how are you doing with your anti-depressant med. It is working better for you without the previously mentioned side-effects? Teresa

Please login or register to post a reply.